Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could removal of gallbladder cause hives?

I developed hives almost a week after having my gallbladder removed, what can be causing this? Is it a food or medicine allergry, I stopped my percocet on the 4th day after surgery. My doctors don t seem to know where its coming from. I have never had hives in my life before, I m on prednisone and benedryl and I seem to be getting worse.
Thu, 26 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It is not related to gallbladder removal. It could be an allergic eruption. As a first line management you can take antihistamine like cetirizine for symptomatic relief. If symptoms persist better to consult a dermatologist and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Urticaria


Could removal of gallbladder cause hives?

Hello, It is not related to gallbladder removal. It could be an allergic eruption. As a first line management you can take antihistamine like cetirizine for symptomatic relief. If symptoms persist better to consult a dermatologist and get evaluated. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician